# SDR DHL2005781543

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, DENT AT SKIN OF AFT AIRSTAIR CUTOUT AFT OF STA 1323 BELOW STR 26R.  REMOVED FASTENERS AND CUT OUT DAMAGED ARE DIM 2.875 X 1.375 INCH IAW B727 SRM 53-30-3 FIG 3.  FABRICATED FILLER FROM 2024T3 .050 PO 9001873 DIM 2.875 X 1.375 INCH AND DOUBLER FROM 2024T3 .063 PO 9001634 DIM 10 X 5 INCH IAW B727 SRM 53-30-3 FIG 3.  TREATED, PRIMED DOUBLER AND FILLER AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AND FILLER ON AFT AIRSTAIR CUTOUT, SKIN STA 1323 STR 26R IAW B727 SRM 53-30-3 FIG 3.
